# SDR AALA202006089015

- Difficulty date: June 5, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 61,812 hours, 27,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2764
- Condition: Faulted
- Location: Cabin
- Part time: 62,322 hours, 27,922 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED:.EMERGENCY POWER SUPPLY FAILED TEST, SHOWED UNIT FAULT. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT PER TASK CARD 26C00033004.
